# SDR FDEA201606041827

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,684 hours, 19,549 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Block
- Part number: ARB1523503
- Condition: Worn
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

INTERMITTENT SLAT DISAGREE ON APPROACH, WENT AROUND.  FOLLOWED QRH, NO SLAT & FLAPS 28 DEGREE LANDING.  194 WAS APPROACH SPEED.  R & R FWD ATTACH NR 12 BOLT & ATTACHING HARDWARE IAW AMM.  R & R L4B SLAT POSITION SENSOR IAW AMM 27-84-03-4.  SENSOR STILL REQUIRES WIRES CUT TO LENGTH & TERMINATED.  CLEARANCE CHECK STILL NEEDS TO BE DONE.  FINISHED INSTALLATION OF SLAT TRACK RUB BLOCKS IAW MM CH 27-80-32-2 & PERFORMED CLEARANCE CHECK IAW MM CH 27-84-03-4.  SLATS CHECKED GOOD NO INTERMITTENT SLAT FAULTS NOTED.  SYS OK FOR SERVICE.
